# SDR DALA13026830926

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 64,568 hours, 49,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED EMERGENCY ESCAPE SLIDE COVER SECURING STRAPS DISCONNECTED.    THE TAILCONE SLIDE COVER STRAPS WERE REINSTALLED AND AN RII WAS COMPLETED SATISFACTORILY.
